# SDR HEED95353

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S
- System (JASC): 7400 · Ignition System
- Part: Start Electrode
- Part number: 9550147560
- Condition: Defective
- Location: Engine
- Part time: 167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT START.  REPLACE UNIT
